| Catalog Number |
109.453 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
03/08/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.
Event or Problem Description
The clinician reported that nearly 5 months after the dental implant was placed in ada site 9 in the mouth, the implant had not achieved osseointegration in type iv bone.Primary stability was achieved.The product will be forwarded to the manufacturer for investigation.There were no reported complications.
Additional Manufacturer Narrative
Exemption number: e2015015.After the evaluation was noticed that the item received is different from the item reported.Therefore, the lot number was not considered.
Event or Problem Description
The clinician reported that nearly 5 months after the dental implant was placed in (b)(6) site 9 in the mouth, the implant had not achieved osseointegration in type iv bone.Primary stability was achieved.The product will be forwarded to the manufacturer for investigation.There were no reported complications.(b)(4).
Additional Manufacturer Narrative
Event or Problem Description
The clinician reported that nearly 5 months after the dental implant was placed in ada site 9 in the mouth, the implant had not achieved osseointegration in type iv bone.Primary stability was achieved.The product will be forwarded to the manufacturer for investigation.There were no reported complications.(b)(4).